Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 316576, 8 pages
http://dx.doi.org/10.1155/2013/316576
Research Article

Positive Solutions for a Fourth-Order Boundary Value Problem

Department of Mathematics, Qingdao Technological University, Fushun Road No. 11, Quingdao, Shandong 266033, China

Received 24 August 2012; Accepted 29 October 2012

Academic Editor: Andrea Pascucci

Copyright © 2013 Kun Wang and Zhilin Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper deals with the existence and multiplicity of positive solutions for the fourth-order boundary value problem . Here . We use fixed point index theory to establish our main results based on a priori estimates achieved by utilizing some integral identities and integral inequalities.